PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1993 | 64 | 1 | 103-113
Tytuł artykułu

On conjugate Poisson integrals and Riesz transforms for the Hermite expansions

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
64
Numer
1
Strony
103-113
Opis fizyczny
Daty
wydano
1993
otrzymano
1991-04-08
poprawiono
1992-01-15
Twórcy
  • Tata Institute of Fundamental Research, Post Box NO. 1234, I.I.SC Campus, Bangalore 560 012, India
Bibliografia
  • [1] R. Askey and S. Wainger, Mean convergence of expansions in Laguerre and Hermite series, Amer. J. Math. 87 (1965), 695-708.
  • [2] G. B. Folland, Harmonic Analysis in Phase Space, Ann. of Math. Stud. 122, Princeton Univ. Press, Princeton, N.J., 1989.
  • [3] D. Goldberg, A local version of real Hardy spaces, Duke Math. J. 46 (1979), 27-42.
  • [4] P. A. Meyer, Transformations de Riesz pour les lois Gaussiens, in: Séminaire de Probabilités 18, Lecture Notes in Math. 1059, Springer, 1984, 179-193.
  • [5] B. Muckenhoupt, Hermite conjugate expansions, Trans. Amer. Math. Soc. 139 (1969), 243-260.
  • [6] B. Muckenhoupt and E. Stein, Classical expansions and their relations to conjugate harmonic functions, ibid. 118 (1965), 17-92.
  • [7] G. Pisier, Riesz transforms: a simpler analytic proof of P. A. Meyer's inequality, preprint.
  • [8] E. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton Univ. Press, Princeton, N.J., 1971.
  • [9] S. Thangavelu, Summability of Hermite expansions I, Trans. Amer. Math. Soc. 314 (1989), 119-142.
  • [10] S. Thangavelu, Summability of Hermite expansions II, ibid., 143-170.
  • [11] S. Thangavelu, Riesz transforms and the wave equation for the Hermite operator, Comm. Partial Differential Equations 15 (1990), 1199-1215.
  • [12] S. Thangavelu, On almost everywhere and mean convergence of Hermite and Laguerre expansions, Colloq. Math. 60 (1990), 21-34.
  • [13] W. Urbina, On singular integrals with respect to Gaussian measures, Ann. Scuola Norm. Sup. Pisa 17 (1990), 531-567.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv64i1p103bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.